American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Kiran Parkhe. Smooth gluing of group actions and applications. Proc. Amer. Math. Soc. 143 (2015) 203-212.
Abstract, references, and article information   
View Article: PDF

[2] Kiran Parkhe. One-parameter families of circle diffeomorphisms with strictly monotone rotation number. Proc. Amer. Math. Soc. 141 (2013) 4327-4337.
Abstract, references, and article information   
View Article: PDF

[3] Jian Wu and Jiangong You. Reducibility of slow quasi-periodic linear systems. Proc. Amer. Math. Soc. 141 (2013) 3147-3155.
Abstract, references, and article information   
View Article: PDF

[4] Hiroki Kodama and Shigenori Matsumoto. Minimal $C^1$-diffeomorphisms of the circle which admit measurable fundamental domains. Proc. Amer. Math. Soc. 141 (2013) 2061-2067.
Abstract, references, and article information   
View Article: PDF

[5] Christian Bonatti, Ming Li and Dawei Yang. On the existence of attractors. Trans. Amer. Math. Soc. 365 (2013) 1369-1391.
Abstract, references, and article information   
View Article: PDF

[6] Jing Wang and Qi Zhou. Simultaneous linearization for commuting quasiperiodically forced circle diffeomorphisms. Proc. Amer. Math. Soc. 141 (2013) 625-636.
Abstract, references, and article information   
View Article: PDF

[7] Christian Bonatti and Lorenzo J. Díaz. Abundance of $C^1$-robust homoclinic tangencies. Trans. Amer. Math. Soc. 364 (2012) 5111-5148.
Abstract, references, and article information   
View Article: PDF

[8] Dawei Yang. Stably weakly shadowing transitive sets and dominated splittings. Proc. Amer. Math. Soc. 139 (2011) 2747-2751. MR 2801614.
Abstract, references, and article information   
View Article: PDF

[9] Alexandre Dezotti. Connectedness of the Arnold tongues for double standard maps. Proc. Amer. Math. Soc. 138 (2010) 3569-3583. MR 2661556.
Abstract, references, and article information   
View Article: PDF

[10] Salvador Addas-Zanata and Fábio Armando Tal. On generic rotationless diffeomorphisms of the annulus. Proc. Amer. Math. Soc. 138 (2010) 1023-1031. MR 2566568.
Abstract, references, and article information   
View Article: PDF

[11] Grzegorz Graff and Jerzy Jezierski. On the growth of the number of periodic points for smooth self-maps of a compact manifold. Proc. Amer. Math. Soc. 135 (2007) 3249-3254. MR 2322756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lizzie Burslem. Centralizers of area preserving diffeomorphisms on $S^2$. Proc. Amer. Math. Soc. 133 (2005) 1101-1108. MR 2117211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Meiyu Su. The information topology and true laminations for diffeomorphisms. Conform. Geom. Dyn. 8 (2004) 36-51. MR 2060377.
Abstract, references, and article information   
View Article: PDF

[14] Michael Field and Matthew Nicol. Ergodic theory of equivariant diffeomorphisms: Markov partitions and stable ergodicity. Memoirs of the AMS 169 (2004) MR 2045641.
Book volume table of contents   

[15] S. Marmi and D. Sauzin. Quasianalytic monogenic solutions of a cohomological equation. Memoirs of the AMS 164 (2003) MR 1982715.
Book volume table of contents   


Results: 1 to 15 of 15 found      Go to page: 1